MathSciNet Relay Station
MathSciNet bibliographic data
MR2047644 (2005b:20104) 20J06 (06A07 20F65 57M07)
McCammond, Jon; Meier, John The hypertree poset and the $l\sp 2$-Betti numbers of the motion group of the trivial link. Math. Ann. 328 (2004), no. 4, 633–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement